MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number TSH
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For 1 event, a general reagent issue can be excluded.The investigation did not identify a product problem.The cause of the event could not be determined.For 3 events, the investigation did not identify a product problem.The cause of the event could not be determined.Results generated with the different analyzers from different manufacturers, are caused by differences of the setups of the assays, the antibodies used and differences of the standardization materials and procedures used.For 1 event, the investigation is ongoing.The follow up action for 1 event was that the sample was requested for investigation but could not be provided.The follow up action for 1 event was that sample from the patient was submitted for investigation.The follow up action for 2 events was that sample from the patient was submitted for investigation.No interference could be identified.There were no follow up actions for 1 event.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 5 malfunction events.Questionable high results were generated by the elecsys tsh assay on 3 cobas 6000 e601 modules, 3 cobas e411 analyzers and a cobas 8000 e 602 module.The events involved a total of 5 patients.The patients' ages ranged from "teens" years to 49 years.The patients' weights were requested but were not provided.There were 5 females.The patients' races were requested but were not provided.The patients' ethnicities were requested but were not provided.

Brand Name
ELECSYS TSH ASSAY
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis, in
MDR Report Key9996202
Report Number1823260-2020-90076
Device Sequence Number3321085
Product Code JLW
UDI-Device Identifier04015630899661
UDI-Public4015630899661
Combination Product (Y/N)N
Number of Events Summarized5
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberTSH
Device Lot Number42909101, ASKU
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/24/2020
Patient Sequence Number1